# SDR SA06090

- Difficulty date: December 2, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 0861
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulted
- Location: Emergency Light
- Part time: 19,120 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - RECEIVED -EMER L- MESSAGE DURING THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE MID-CABIN, LEFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
